# SDR SIMA972271

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY BATTERIES WILL NOT RUN EMERGENCY LIGHTS.  REPLACED ALL FOUR BATTERY PACKS 43WL, 61WL, 73WL, AND 62WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 97ZZZX4163, 97ZZZX4164, AND 97ZZZX4165.  (X)
